Reply to gisselquist.


Todd, J; Grosskurth, H; Hayes, R; (2006) Reply to gisselquist. The Journal of infectious diseases, 194 (4). pp. 537-8. ISSN 0022-1899 DOI: https://doi.org/10.1086/505508

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty and Department: Faculty of Epidemiology and Population Health > Dept of Infectious Disease Epidemiology
Faculty of Epidemiology and Population Health > Dept of Population Health (2012- ) > Dept of Population Studies (1974-2012)
Faculty of Epidemiology and Population Health > Dept of Population Health (2012- )
Research Centre: Centre for Global Non-Communicable Diseases (NCDs)
Tropical Epidemiology Group
Population Studies Group
Web of Science ID: 239121000019
URI: http://researchonline.lshtm.ac.uk/id/eprint/11710

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
313Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item